Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have hair fall, loosing hair density. Using KZ lotion. Suggest cure?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6073 Questions
Question
Hi.. I have a problem with my hair... I am loosing my hairs day by day.. The volume is growing thinner and thinner... Just few months ago it was thick.. I had recently shaved off all the hair after it grew back i found the thickness is less.. I am using KZ lotion as my hair shampoo... Before i used to use sunsilk... Kindly lemme know what do i do now?
Posted Sat, 12 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 15 hours later
Brief Answer:
photograph required

Detailed Answer:
Hello XXXXXXX
Thanks for the query.
There are many causes of hair fall.
The most common being dandruff and androgen induced alopecia.
Treatment will vary for these conditions.
I would like to see a photograph of your scalp.
This will help of in correct assessment and hence I can help you better.
Please upload a photograph.
waiting for your response.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have hair fall, loosing hair density. Using KZ lotion. Suggest cure? 42 minutes later
PFA
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
detailed answer below

Detailed Answer:
Hello
Thanks for the photograph
You are have androgenic alopecia.
Take tablet androgen and follihair daily.
Apply minoxidil lotion twice daily.
you will see result within 3 months .
let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have hair fall, loosing hair density. Using KZ lotion. Suggest cure? 46 hours later
Hi Doctor.... how should I be taking the medicines? I mean Dosage? There are two tablets and a lotion.. Kindly let me known the direction of usage.. Should I continue using KZ lotion as my hair shampoo or you would suggest me some other??
 
 
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
details below

Detailed Answer:
Hello XXXXXXX
Take tablet androanagen and tablet follihair one tablet daily in night from each.
Apply 1 ml minoxidil lotion 5 %, twice daily.
Yes you can still continue using KZ lotion, use it weekly twice.
Let me know if you have any other doubts.
Thank you

Above answer was peer-reviewed by
 
Follow-up: Have hair fall, loosing hair density. Using KZ lotion. Suggest cure? 6 minutes later
I Have been using KZ lotion daily like my regular shampoo... Is this the reason my hairs are falling? I started using KZ lotion because a doctor informed me too.. Lemme know which other shampoo can i use?
one more question...
Kindly explain me the use of minoxidil lotion? As i read few blogs online that it doesn't work for all the patients... Is there any side effects?
The tablets, how long should keep taking them? what are there benifits? is there any side effect?
 
 
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
detailed answer below

Detailed Answer:
Hello,
Dont worry i have suggested you minoxidil after seeing your photograph.
It works well in androgenic alopecia.
You will have to continue it till the time you want good hair.
Once you stop it hair fall may again start.
Tablet you can take for 6 months and then stop.

There are no side effects of minoxidil.
I have a patient using it from last 12 years.
The tablets might cause little stomach discomfort but soon you will get adjusted to it.

KZ is medicated shampoo,
Use it just twice a week, on other days you can use anaphase shampoo.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor